Dear Stephen,
Hope this finds you well! Thanks for addressing my question on red root and hypercoagulation. In your reply you mention not having come across enough evidence for lyme causing hypercoagulation, and that andrographis is more than sufficient for reversing this condition. Just for your own information and future reference, I was tested for and was found to have severe hypercoagulation, even after 3 months on andrographis (3 400mg doses, 3x/day). I’ve had to take an additional anti-coagulant for this reason. Thanks for your kind help on this site!



Stephen’s response:
People may have hypercoagulation, my point is that I have not seen any scientific study that indicates that this comes from lyme infection or that it is one of the things to look for during lyme infection.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS